# SDR SWIA202055059

- Difficulty date: October 20, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- Engine: Ge CF34*
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE LOWER FAN COWL DOOR RIB STIFFENER CHAFED NEAR LOWER INBOARD THRUST REVERSER ACTUATOR, FLAGGED.  C-CHECK RO 1/5/2021.  BLENDED AND RESTORED CHAFED AREA ON LT ENGINE LOWER FAN COWL DOOR RIB STIFFENER NEAR LOWER INBOARD THURST REVERSER ACTUATOR, REF REO MHI RJ.
